# SDR SIMA200426910

- Difficulty date: September 25, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE IT WAS NOTED THE OVERHEAD EMERGENCY LIGHT AT SEAT 10A WAS INOPERATIVE.  LIGHT WAS DEFERRED IAW MEL AT THIS TIME AND AC WAS RETURNED TO SERVICE.  MAINTENANCE FOUND A LOOSE WIRE AT ROW 10A.  WIRE TERMINAL END WAS RESECURED.  OPERATIONAL CHECK WAS GOOD AND AC WAS RETURNED TO SERVICE.  (SW21200500057)
